| Model Number |
WA50080A |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure of the charged coupled device.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the rigid video laparoscope, which is an olympus asset with no reported complaint.During the evaluation of the device image misalignment was observed.The service repair technician assessed the condition and determined that the damage was due to a component failure of the charged coupled device.There was no patient involvement.